Filomat 2003 Volume , Issue 17, Pages: 155-168
doi:10.2298/FIL0317155P
Full text ( 260 KB)


Derivative free method for the simultaneous inclusion of polynomial zeros

Petković Miodrag S., Milošević Dušan M.

A combined method for the simultaneous inclusion of complex zeros of a polynomial, composed of two circular arithmetic methods, is presented. This method does not use polynomial derivatives and has the order of convergence equals four. Computationally variable initial conditions that guarantee the convergence are also stated. Two numerical example are included to demonstrate the convergence speed of the presented method.

Keywords: complex zeros, polynomials, circular arithmetic, simultaneous inclusion methods, convergence rate

More data about this article available through SCIndeks